RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 193–194 (Mi umn3785)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On quasilinear parabolic equations

S. B. Kuksin


Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 173–174

Bibliographic databases:

MSC: 35K20, 46E35
Received: 24.03.1980

Citation: S. B. Kuksin, “On quasilinear parabolic equations”, Uspekhi Mat. Nauk, 35:4(214) (1980), 193–194; Russian Math. Surveys, 35:4 (1980), 173–174

Citation in format AMSBIB
\Bibitem{Kuk80}
\by S.~B.~Kuksin
\paper On quasilinear parabolic equations
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn3785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586201}
\zmath{https://zbmath.org/?q=an:0448.35052|0466.35045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..173K}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 173--174
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200008}


Linking options:
  • http://mi.mathnet.ru/eng/umn3785
  • http://mi.mathnet.ru/eng/umn/v35/i4/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Kuksin, “Diffeomorphisms of function spaces corresponding to quasilinear parabolic equations”, Math. USSR-Sb., 45:3 (1983), 359–378  mathnet  crossref  mathscinet  zmath
    2. M. Gerver, A. Ibragimov, Yu. Ilyashenko, V. Kondratiev, “Evgenii Mikhailovich Landis”, Applicable Analysis, 71:1-4 (1998), 9  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:198
    Full text:76
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019